# SDR SWIA200414125

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 11,491 hours, 15,313 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0316
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 10,803 hours, 14,344 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NACELLES ARE VERY SLOW TO RETRACT CAUSING A DISAGREEMENT ON THE COMPUTER.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-03.  OPS CHECK GOOD.
